# SDR UALA2013040802299

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 40,632 hours, 17,319 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Part serial: 249
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - ELEC REMOVED AND REPLACED BCL1 PER AMM, OPS CHECK PASS PER AMM.  NO FAULTS NOTED.
